The Michigan Mathematical Journal

First-order univalence criteria, interior chord-arc conditions and quasidisks

J. Milne Anderson, Jochen Becker, and Julian Gevirtz

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 56, Issue 3 (2008), 623-636.

Dates
First available in Project Euclid: 12 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1231770364

Digital Object Identifier
doi:10.1307/mmj/1231770364

Mathematical Reviews number (MathSciNet)
MR2490650

Zentralblatt MATH identifier
1177.30017

Subjects
Primary: 30C35: General theory of conformal mappings 30C55: General theory of univalent and multivalent functions
Secondary: 30C20: Conformal mappings of special domains

Citation

Anderson, J. Milne; Becker, Jochen; Gevirtz, Julian. First-order univalence criteria, interior chord-arc conditions and quasidisks. Michigan Math. J. 56 (2008), no. 3, 623--636. doi:10.1307/mmj/1231770364. https://projecteuclid.org/euclid.mmj/1231770364


Export citation

References

  • L. V. Ahlfors, Quasiconformal reflections, Acta Math. 109 (1963), 291--301.
  • K. Astala and F. W. Gehring, Injectivity, the BMO norm and the universal Teichmüller space, J. Anal. Math. 46 (1986), 16--57.
  • F. W. Gehring, Univalent functions and the Schwarzian derivative, Comment. Math. Helv. 52 (1977), 561--572.
  • ------, Injectivity of local quasi-isometries, Comment. Math. Helv. 57 (1982), 202--220.
  • ------, Characteristic properties of quasidisks, Sem. Math. Sup., 84, Presses Univ. Montréal, Montréal, 1982.
  • J. Gevirtz, The theory of sharp first-order univalence criteria, J. Anal. Math. 64 (1994), 173--202.
  • R. Kaufman and J.-M. Wu, Distances and the Hardy--Littlewood property, Complex Variables Theory Appl. 4 (1984), 1--5.
  • O. Lehto, Univalent functions and Teichmüller spaces, Grad. Texts in Math., 109, Springer-Verlag, New York, 1987.
  • R. Näkki and J. Väisälä, John disks, Exposition. Math. 9 (1991), 3--43.
  • K. Noshiro, On the theory of schlicht functions, J. Fac. Sci. Hokkaido Imperial University, Sapporo (I) 2 (1934/1935), 129--155.
  • Ch. Pommerenke, Boundary behaviour of conformal maps, Grundlehren Math. Wiss., 299, Springer-Verlag, Berlin, 1992.
  • S. Warschawski, On the higher derivatives at the boundary in conformal mapping, Trans. Amer. Math. Soc. 38 (1935), 310--340.